Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 23, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Feb 27, 2011, 9:44 PM CST for Howard County, Missouri. It took effect at Feb 28, 2011, 12:00 AM CST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2011, 9:44 PM CST (03:44 UTC)
- In effect from
- Feb 28, 2011, 12:00 AM CST
- Expired
- Feb 28, 2011, 6:57 PM CST
- In force
- 19 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
County Howard County, MO
The radar
The Pleasant Hill radar (KEAX), 141 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Moniteau Creek near Fayette (FYTM7). The gauge peaked at 19.08 ft at Feb 28, 2011, 9:00 AM CST.
- Action stage
- 11 ft
- Minor stage
- 16 ft
- Moderate stage
- 21 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06909500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
378
WGUS43 KEAX 280344
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
944 PM CST SUN FEB 27 2011
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING STREAMS...
MONITEAU CREEK NEAR FAYETTE
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...HOWARD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC089-010344-
/O.NEW.KEAX.FL.W.0023.110228T0600Z-110301T2224Z/
/FYTM7.1.RS.110228T0600Z.110228T1300Z.110228T2224Z.UU/
944 PM CST SUN FEB 27 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE MONITEAU CREEK NEAR FAYETTE.
* UNTIL TUESDAY AFTERNOON.
* AT 9:30 PM SUNDAY THE STAGE WAS 13.1 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY MONDAY MORNING AND
CONTINUE TO RISE TO NEAR 18.9 FEET BY MONDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* AT 16.0 FEET...LOW-LYING FIELDS ALONG MONITEAU CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MONITEAU CREEK
FAYETTE 16 13.1 SUN 09 PM 18.9 MONDAY MORNING
$$
SAW3 follow-up statements
587
WGUS83 KEAX 281014
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
413 AM CST MON FEB 28 2011
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER AT VALLEY CITY
SOUTH GRAND RIVER AT URICH
WAKENDA CREEK AT CARROLLTON
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CARROLL...
CASS...HENRY...JOHNSON...PETTIS
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER NEAR BLUE LICK
MONITEAU CREEK NEAR FAYETTE
PETITE SALINE CREEK NEAR BOONVILLE
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...HOWARD...
SALINE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC101-159-011013-
/O.EXT.KEAX.FL.W.0020.110228T1013Z-110302T1210Z/
/VLYM7.2.ER.110228T0439Z.110228T1800Z.110301T1210Z.NO/
413 AM CST MON FEB 28 2011
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER AT VALLEY CITY.
* FROM EARLY THIS MORNING TO WEDNESDAY MORNING.
* AT 3:00 AM MONDAY THE STAGE WAS 25.8 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.6 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* AT 25.0 FEET...COUNTY HIGHWAY E NEAR VALLEY CITY AND HIGHWAY 23
NEAR THE PERRY STATE WILDLIFE AREA ARE UNDER WATER.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
VALLEY CITY 22 25.8 MON 03 AM 26.6 THIS AFTERNOON
$$
MOC053-195-011012-
/O.CON.KEAX.FL.W.0017.000000T0000Z-110305T0032Z/
/BLVM7.2.ER.110227T1015Z.110228T1800Z.110304T0032Z.NO/
413 AM CST MON FEB 28 2011
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* AT 3:45 AM MONDAY THE STAGE WAS 28.6 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.8 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY EVENING.
* AT 29.0 FEET...LIVESTOCK IN PASTURES ALONG THE RIVER MAY BE
ENDANGERED. EXTENSIVE DAMAGE ALSO OCCURS TO CROPLAND AND PASTURE.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 28.6 MON 04 AM 29.8 THIS AFTERNOON
$$
MOC089-011012-
/O.CON.KEAX.FL.W.0023.000000T0000Z-110301T2224Z/
/FYTM7.1.RS.110228T0603Z.110228T1300Z.110228T2224Z.UU/
413 AM CST MON FEB 28 2011
THE FLOOD WARNING CONTINUES FOR
THE MONITEAU CREEK NEAR FAYETTE.
* AT 3:30 AM MONDAY THE STAGE WAS 17.7 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.9 FEET BY THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.
* AT 16.0 FEET...LOW-LYING FIELDS ALONG MONITEAU CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MONITEAU CREEK
FAYETTE 16 17.7 MON 03 AM 18.9 THIS MORNING
$$
MOC053-011012-
/O.CON.KEAX.FL.W.0018.000000T0000Z-110302T0839Z/
/BONM7.1.ER.110228T0502Z.110301T0000Z.110301T0839Z.UU/
413 AM CST MON FEB 28 2011
THE FLOOD WARNING CONTINUES FOR
THE PETITE SALINE CREEK NEAR BOONVILLE.
* AT 3:30 AM MONDAY THE STAGE WAS 16.9 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY
MORNING.
* AT 16.0 FEET...LOW LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PETITE SALINE CREEK
BOONVILLE 16 16.9 MON 03 AM 19.0 THIS EVENING
$$
MOC013-037-083-011012-
/O.EXT.KEAX.FL.W.0021.110228T1050Z-110303T0138Z/
/URHM7.2.ER.110228T1050Z.110301T0000Z.110302T0138Z.UU/
413 AM CST MON FEB 28 2011
THE FLOOD WARNING CONTINUES FOR
THE SOUTH GRAND RIVER AT URICH.
* UNTIL WEDNESDAY EVENING.
* AT 3:34 PM SUNDAY THE STAGE WAS 17.2 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND
CONTINUE TO RISE TO NEAR 26.3 FEET BY THIS EVENING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY TUESDAY EVENING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5
MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW LYING PASTURES ALONG
WITH CROPLAND AND SECONDARY ROADS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 17.2 SUN 04 PM 26.3 THIS EVENING
$$
MOC033-011012-
/O.EXT.KEAX.FL.W.0022.000000T0000Z-110301T1638Z/
/CAXM7.1.RS.110228T0451Z.110228T1200Z.110228T1638Z.UU/
413 AM CST MON FEB 28 2011
THE FLOOD WARNING CONTINUES FOR
THE WAKENDA CREEK AT CARROLLTON.
* AT 4:00 AM MONDAY THE STAGE WAS 16.9 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.7 FEET BY THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS MORNING.
* AT 16.0 FEET...FLOODING OF LOW-LYING UNDEVELOPED AREAS ALONG THE
CREEK BEGINS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
WAKENDA CREEK
CARROLLTON 16 16.9 MON 04 AM 17.7 THIS MORNING
$$921
WGUS83 KEAX 281552
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
952 AM CST MON FEB 28 2011
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
BIG CREEK AT BLAIRSTOWN
BLACKWATER RIVER AT VALLEY CITY
BLACKWATER RIVER NEAR BLUE LICK
MONITEAU CREEK NEAR FAYETTE
PETITE SALINE CREEK NEAR BOONVILLE
SOUTH GRAND RIVER AT URICH
WAKENDA CREEK AT CARROLLTON
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CARROLL...
CASS...COOPER...HENRY...HOWARD...JOHNSON...PETTIS...SALINE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC037-083-101-011552-
/O.EXT.KEAX.FL.W.0019.000000T0000Z-110302T1516Z/
/BLRM7.2.ER.110228T0602Z.110228T1800Z.110301T1516Z.UU/
952 AM CST MON FEB 28 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK AT BLAIRSTOWN.
* AT 9:00 AM MONDAY THE STAGE WAS 23.5 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.6 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TUESDAY
MORNING.
* AT 23.0 FEET...FLOODING OCCURS AT THE WEST APPROACH TO THE N
HIGHWAY BRIDGE LOCATED 0.2 MILES WEST OF BLAIRSTOWN. FLOODING ALSO
OCCURS ACROSS B HIGHWAY NEAR BIG CREEK WHICH IS SEVERAL MILES
NORTHWEST OF BLAIRSTOWN.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 23.5 MON 09 AM 23.6 THIS AFTERNOON
$$
MOC101-159-011551-
/O.EXT.KEAX.FL.W.0020.000000T0000Z-110302T0748Z/
/VLYM7.2.ER.110228T0439Z.110228T1800Z.110301T0748Z.NO/
952 AM CST MON FEB 28 2011
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER AT VALLEY CITY.
* AT 9:00 AM MONDAY THE STAGE WAS 26.6 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.9 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY
MORNING.
* AT 25.0 FEET...COUNTY HIGHWAY E NEAR VALLEY CITY AND HIGHWAY 23
NEAR THE PERRY STATE WILDLIFE AREA ARE UNDER WATER.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
VALLEY CITY 22 26.6 MON 09 AM 26.9 THIS AFTERNOON
$$
MOC053-195-011551-
/O.EXT.KEAX.FL.W.0017.000000T0000Z-110304T2300Z/
/BLVM7.2.ER.110227T1015Z.110302T0000Z.110303T2300Z.NO/
952 AM CST MON FEB 28 2011
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* AT 8:45 AM MONDAY THE STAGE WAS 29.0 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.8 FEET BY
TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY
AFTERNOON.
* AT 29.0 FEET...LIVESTOCK IN PASTURES ALONG THE RIVER MAY BE
ENDANGERED. EXTENSIVE DAMAGE ALSO OCCURS TO CROPLAND AND PASTURE.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 29.0 MON 09 AM 29.8 TUESDAY EVENING
$$
MOC089-011551-
/O.EXT.KEAX.FL.W.0023.000000T0000Z-110301T2034Z/
/FYTM7.1.RS.110228T0603Z.110228T1600Z.110228T2034Z.UU/
952 AM CST MON FEB 28 2011
THE FLOOD WARNING CONTINUES FOR
THE MONITEAU CREEK NEAR FAYETTE.
* AT 9:30 AM MONDAY THE STAGE WAS 19.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.3 FEET BY LATE
THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
* AT 16.0 FEET...LOW-LYING FIELDS ALONG MONITEAU CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MONITEAU CREEK
FAYETTE 16 19.0 MON 09 AM 19.3 LATE THIS MORNING
$$
MOC053-011551-
/O.EXT.KEAX.FL.W.0018.000000T0000Z-110302T0234Z/
/BONM7.1.ER.110228T0502Z.110301T0000Z.110301T0234Z.UU/
952 AM CST MON FEB 28 2011
THE FLOOD WARNING CONTINUES FOR
THE PETITE SALINE CREEK NEAR BOONVILLE.
* AT 9:30 AM MONDAY THE STAGE WAS 17.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.2 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* AT 16.0 FEET...LOW LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PETITE SALINE CREEK
BOONVILLE 16 17.0 MON 09 AM 17.2 THIS EVENING
$$
MOC013-037-083-011551-
/O.EXT.KEAX.FL.W.0021.000000T0000Z-110303T0355Z/
/URHM7.2.ER.110228T1008Z.110301T0600Z.110302T0355Z.UU/
952 AM CST MON FEB 28 2011
THE FLOOD WARNING CONTINUES FOR
THE SOUTH GRAND RIVER AT URICH.
* AT 8:00 AM MONDAY THE STAGE WAS 26.1 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.0 FEET BY
EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
TUESDAY BEFORE MIDNIGHT.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5
MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW LYING PASTURES ALONG
WITH CROPLAND AND SECONDARY ROADS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 26.1 MON 08 AM 27.0 EARLY TUESDAY MORNING
$$
MOC033-011551-
/O.EXT.KEAX.FL.W.0022.000000T0000Z-110301T2254Z/
/CAXM7.1.RS.110228T0451Z.110228T1800Z.110228T2254Z.UU/
952 AM CST MON FEB 28 2011
THE FLOOD WARNING CONTINUES FOR
THE WAKENDA CREEK AT CARROLLTON.
* AT 9:00 AM MONDAY THE STAGE WAS 17.6 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.8 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS
AFTERNOON.
* AT 16.0 FEET...FLOODING OF LOW-LYING UNDEVELOPED AREAS ALONG THE
CREEK BEGINS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
WAKENDA CREEK
CARROLLTON 16 17.6 MON 09 AM 17.8 THIS AFTERNOON
$$465
WGUS83 KEAX 010057
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
657 PM CST MON FEB 28 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
MONITEAU CREEK NEAR FAYETTE
PETITE SALINE CREEK NEAR BOONVILLE
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...HOWARD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC089-010127-
/O.CAN.KEAX.FL.W.0023.000000T0000Z-110301T2034Z/
/FYTM7.1.RS.110228T0603Z.110228T1500Z.110228T2109Z.UU/
657 PM CST MON FEB 28 2011
THE FLOOD WARNING IS CANCELLED FOR
THE MONITEAU CREEK NEAR FAYETTE.
* AT 6:30 PM MONDAY THE STAGE WAS 12.5 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FELL BELOW FLOOD STAGE AT 3:09 PM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.2 FEET BY WEDNESDAY
MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MONITEAU CREEK
FAYETTE 16 12.5 MON 06 PM 12.4 THIS EVENING
$$
MOC053-010127-
/O.CAN.KEAX.FL.W.0018.000000T0000Z-110302T0234Z/
/BONM7.1.ER.110228T0502Z.110228T1515Z.110228T2319Z.UU/
657 PM CST MON FEB 28 2011
THE FLOOD WARNING IS CANCELLED FOR
THE PETITE SALINE CREEK NEAR BOONVILLE.
* AT 6:30 PM MONDAY THE STAGE WAS 15.5 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FELL BELOW FLOOD STAGE AT 5:19 PM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.9 FEET BY
WEDNESDAY MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PETITE SALINE CREEK
BOONVILLE 16 15.5 MON 06 PM 14.2 EARLY TUESDAY MORNING
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Feb 27, 5:41 PM CST, 4 hours 3 minutes earlier.
Area forecast discussion, Feb 27, 5:41 PM CST, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
541 PM CST SUN FEB 27 2011
...UPDATED AVIATION DISCUSSION...
.DISCUSSION...
THE UPPER TROUGH OVER NEW MEXICO WAS BEGINNING TO SHEAR EAST
NORTHEAST AS A STRONG SPEED MAX SHIFTS NORTHEAST INTO OKLAHOMA. THE
NOSE OF THE JET ALONG WITH LOW LEVEL MOISTURE CONVERGENCE AND
MLCAPE/MUCAPES AROUND 1500 J/KG HAS INITIATED THUNDERSTORMS IN
EASTERN KANSAS AND WEST CENTRAL MISSOURI. THE WARM FRONT WHICH MADE
IT AS FAR NORTH AS CASS COUNTY WAS SHIFTING SOUTH WITH THIS TREND TO
CONTINUE AS THUNDERSTORMS WILL ADD SOME MOMENTUM TO THE FRONT. AS PER
THE MODEL GRIDS...THE TIGHT BAROCLINIC ZONE AND MODERATE ELEVATED
INSTABILITY WILL GRADUALLY SHIFT SOUTHEAST THIS EVENING...ENDING THE
SEVERE WEATHER THREAT BY LATE EVENING. THE PRIMARY SEVERE WEATHER
THREAT IS LARGE HAIL. FOR THE HEAVY RAIN AND FLOODING THREAT...SEE
HYDROLOGY SECTION BELOW.
OTHERWISE...SURFACE TEMPERATURES HAVE FALLEN INTO THE 30S NORTH OF
THE FRONTAL BOUNDARY WITH THE CONCERN SHIFTING TO THE POTENTIAL FOR
WINTER WEATHER. MODELS HAVE HAD VARIOUS SOLUTIONS ON THE STRENGTH OF
THE DEFORMATION ZONE AS IT CROSSES INTO MISSOURI. PREFER THE LATEST
WEAKER SOLUTION OF THE RUC...LIMITING THE PRECIPITATION FOR
NORTHWESTERN MISSOURI. FROM WEST CENTRAL MISSOURI TO NORTH CENTRAL
MISSOURI...IT WILL BE A RACE BETWEEN THE FAST MOVEMENT OF THE SYSTEM
AND THE FAST LOW AND MID LEVEL COOLING. BASED ON LATEST SHORT TERM
GUIDANCE...BELIEVE SNOW AMOUNTS WILL GENERALLY BE AROUND ONE INCH
WITH ISOLATED HIGHER AMOUNTS. WILL WATCH LATEST TRENDS THROUGH THE
EVENING.
ANY SNOW WILL QUICKLY SHIFT OUT OF CENTRAL MISSOURI EARLY MONDAY.
COOLER AND DRIER AIR WILL ADVECT SOUTHEAST INTO THE CWA LATE TONIGHT
AND MONDAY.
.HYDROLOGY...
FLOOD WATCH CONTINUES FOR TONIGHT FOR SNOW LIQUID EQUIVALENT STILL
ON THE GROUND...AND EXPECTED QPF. HEADWATER GUIDANCE INDICATES ONLY
0.5 AND 1.5 INCHES OF LIQUID EQUIVALENT NECESSARY TO PRODUCE RIVER
FLOODING FOR THE TYPICAL SUSPECTS. BASINS IN THE SRN CWA...WHILE NOT
HAVING A GREAT SNOW PACK...HAVE THE LOWEST GUIDANCE VALUES. WHILE
AREAS ALONG AND NORTH OF THE MISSOURI RIVER HAVE SUBSTANTIAL LIQUID
EQUIVALENT READY TO BE RELEASED WITH ANY SUBSTANTIAL RAINFALL. IF
THUNDERSTORMS HAPPEN TRAIN OVER THIS AREA JUST NORTH OF THE MISSOURI
RIVER WHERE 6 TO 8 INCHES OF SNOW FELL JUST DAYS AGO...MORE
SIGNIFICANT FLOODING MAY VERY WELL BE POSSIBLE.
DB
MEDIUM RANGE (WEDNESDAY THROUGH SUNDAY)
THERE IS STILL QUITE A SPREAD ON THE SYSTEM FOR FRIDAY AND EARLY
SATURDAY. ECMWF HAS HAD SIGNIFICANT TROUBLE WITH CONTINUITY.
HOWEVER...THE LATEST ECMWF IS CONSISTENT WITH THE GFS WITH THE
POTENTIAL FOR ANOTHER WINTER EVENT BY LATE FRIDAY NIGHT.
DB
&&
.AVIATION...
FOR THE 00Z TAFS...THUNDERSTORMS AND INCREASING SURFACE WINDS HAS LED
TO AN INCREASE IN CEILINGS AND VISIBILITIES. THE WARM FRONT WHICH WAS
ABOUT 50 MILES SOUTH OF THE KC TERMINALS IS NOW MOVING SOUTH AS A
COLD FRONT. WARM AND MOIST AIR RIDING NORTH ABOVE THE COLD
FRONT...ALONG WITH THE APPROACH OF AN UPPER LEVEL STORM SYSTEM
APPROACHING FROM THE WEST...WILL CONTINUE TO PRODUCE CONVECTION
THROUGH 03Z-04Z. CEILINGS AND VISIBILITIES WILL BE VARIABLE THIS
EVENING FROM IFR TO MVFR. AS COLDER AIR SURGES SOUTH AFTER MIDNIGHT...A
QUICK TRANSITION TO SNOW WILL OCCUR WITH LIGHT ACCUMULATIONS
POSSIBLE...AROUND AN INCH OR LESS. CANNOT RULE OUT A BRIEF
PERIOD...LESS THAN ONE HOUR...OF SLEET. BY 12Z...THE SNOW WILL END
WITH RAPID GRADUAL IMPROVEMENT OF CEILINGS AND VISIBILITIES.
DB
&&
.HYDROLOGY...
FLOOD WATCH CONTINUES FOR TONIGHT FOR SNOW LIQUID EQUIVALENT STILL
ON THE GROUND...AND EXPECTED QPF. HEADWATER GUIDANCE INDICATES ONLY
0.5 AND 1.5 INCHES OF LIQUID EQUIVALENT NECESSARY TO PRODUCE RIVER
FLOODING FOR THE TYPICAL SUSPECTS. BASINS IN THE SRN CWA...WHILE NOT
HAVING A GREAT SNOW PACK...HAVE THE LOWEST GUIDANCE VALUES. WHILE
AREAS ALONG AND NORTH OF THE MISSOURI RIVER HAVE SUBSTANTIAL LIQUID
EQUIVALENT READY TO BE RELEASED WITH ANY SUBSTANTIAL RAINFALL. IF
THUNDERSTORMS HAPPEN TRAIN OVER THIS AREA JUST NORTH OF THE MISSOURI
RIVER WHERE 6 TO 8 INCHES OF SNOW FELL JUST DAYS AGO...MORE
SIGNIFICANT FLOODING MAY VERY WELL BE POSSIBLE.
DB
MEDIUM RANGE (WEDNESDAY THROUGH SUNDAY)
THERE IS STILL QUITE A SPREAD ON THE SYSTEM FOR FRIDAY AND EARLY
SATURDAY. ECMWF HAS HAD SIGNIFICANT TROUBLE WITH CONTINUITY.
HOWEVER...THE LATEST ECMWF IS CONSISTENT WITH THE GFS WITH THE
POTENTIAL FOR ANOTHER WINTER EVENT BY LATE FRIDAY NIGHT.
DB
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH THROUGH LATE TONIGHT FOR MOZ013>017-020>025-028>033-
037>040-043>046-053-054.
KS...FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ025-057-060-103>105.
&&Hazardous weather outlook, Feb 27, 5:54 PM CST, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 554 PM CST SUN FEB 27 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-281115- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 554 PM CST SUN FEB 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... RIVER AND URBAN AND LOW LYING AREA FLOODING. SEVERE THUNDERSTORMS WITH LARGE HAIL. DESPITE THE COLD AIR IN PLACE AT THE SURFACE...A MOIST AND UNSTABLE AIRMASS ALOFT WILL OVERSPREAD THE REGION THIS EVENING...NORTH OF A COLD FRONT LOCATED FROM BUTLER TO BOONVILLE. THUNDERSTORMS WILL CONTINUE TO SPREAD ALONG AND NORTH OF THE COLD FRONT THIS EVENING. SOME OF THESE STORMS COULD BECOME SEVERE...PRIMARILY ALONG AND SOUTH OF A LINE FROM KANSAS CITY TO MACON WITH THE GREATEST THREAT FROM MOUND CITY KANSAS TO BUTLER TO BOONVILLE. LARGE HAIL IS THE PRIMARY THREAT UNTIL 9 PM. THE COMBINATION OF HEAVY RAIN AND SNOWMELT COULD LEAD TO SIGNIFICANT RIVER FLOODING THE NEXT SEVERAL DAYS. FLOODING OF LYING AREAS AND URBAN AREAS ARE ALSO POSSIBLE TONIGHT. THE GREATEST THREAT FOR FLOODING IS SOUTH OF A LINE FROM ST JOSEPH TO KIRKSVILLE. LATER TONIGHT...AS COLDER AIR MOVES IN BEHIND THE STORM SYSTEM...ANY LINGERING PRECIPITATION WILL CHANGE TO SLEET AND THEN SNOW. THE INTENSITY OF THE STORM AND HOW FAST TEMPERATURES FALL IS STILL UNCERTAIN. HOWEVER...AT THIS TIME...SNOW ACCUMULATIONS ARE EXPECTED TO BE AROUND ONE INCH WITH LOCAL AMOUNTS TO TWO INCHES. THE GREATEST THREAT FOR ACCUMULATING SNOWFALL IS NORTH OF A LINE FROM KANSAS CITY TO KIRKSVILLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A BRIEF PERIOD OF LIGHT SNOW IS POSSIBLE IN CENTRAL MISSOURI BETWEEN 6 AND 9 AM. LITTLE IF ANY ACCUMULATION IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ALONG AND SOUTH OF INTERSTATE 70 THIS AFTERNOON AND EVENING. DB
In the hours before
Local storm report, Feb 27, 7:20 PM CST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
720 PM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM HAIL 2 N OLATHE 38.92N 94.81W
02/27/2011 E0.75 INCH JOHNSON KS PUBLIC
&&
ABAILEYSpecial weather statement, Feb 27, 7:22 PM CST, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
722 PM CST SUN FEB 27 2011
KSZ104-105-MOZ029-030-037-038-043-044-280145-
CASS MO-CLAY MO-JACKSON MO-JOHNSON MO-JOHNSON KS-LAFAYETTE MO-RAY
MO-WYANDOTTE KS-
722 PM CST SUN FEB 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JOHNSON COUNTY IN EAST
CENTRAL KANSAS...AND EASTERN WYANDOTTE COUNTY IN NORTHEAST KANSAS...
AND SOUTHERN RAY...SOUTHERN CLAY...WESTERN LAFAYETTE...JACKSON...
NORTHWESTERN JOHNSON AND NORTHERN CASS COUNTIES IN WEST CENTRAL
MISSOURI UNTIL 745 PM CST...
AT 717 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KANSAS CITY KANSAS
TO 8 MILES EAST OF SPRING HILL...AND MOVING EAST AT 55 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
NORTH KANSAS CITY...GRANDVIEW...BELTON...CLAYCOMO...RAYTOWN...SUGAR
CREEK...RAYMORE...INDEPENDENCE...COURTNEY...LEE'S SUMMIT...
GREENWOOD...BLUE SPRINGS...LAKE LOTAWANA...BUCKNER...GRAIN
VALLEY...OAK GROVE...RICHMOND...AVONDALE...LAKE WINNEBAGO AND LAKE
TAPAWINGO.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-70 IN MISSOURI BETWEEN MILE MARKERS 0 AND 34.
I-35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 11.
I-35 IN KANSAS BETWEEN MILE MARKERS 231 AND 235.
I-435 LOOP FROM MILE MARKERS 52 TO 78.
I-470 BETWEEN MILE MARKERS 0 AND 16.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3874 9468 3916 9467 3916 9462 3917 9461
3935 9387 3882 9408 3873 9462
TIME...MOT...LOC 0121Z 254DEG 49KT 3909 9457 3879 9462
CDBSpecial weather statement, Feb 27, 7:41 PM CST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
741 PM CST SUN FEB 27 2011
KSZ060-MOZ053-280215-
BATES MO-LINN KS-
741 PM CST SUN FEB 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINN COUNTY IN EAST
CENTRAL KANSAS...AND BATES COUNTY IN WEST CENTRAL MISSOURI UNTIL 815
PM CST...
AT 739 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PRESCOTT...OR 6 MILES SOUTHEAST OF
PLEASANTON...MOVING EAST AT 60 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
RICH HILL...BUTLER...HUME...WORLAND...AMORET...FOSTER...PASSAIC AND
ROCKVILLE.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3832 9477 3835 9407 3821 9408 3821 9405
3804 9406 3805 9413 3805 9417 3804 9419
3805 9426 3805 9461 3803 9462 3802 9472
TIME...MOT...LOC 0141Z 258DEG 53KT 3810 9463
CDBLocal storm report, Feb 27, 7:44 PM CST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
744 PM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 4 NE MOUND CITY 40.18N 95.18W
02/27/2011 E1.00 INCH HOLT MO TRAINED SPOTTER
DIME TO QUARTER SIZED HAIL REPORTED
&&
ABAILEYLocal storm report, Feb 27, 7:45 PM CST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
745 PM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 4 NE MOUND CITY KS 38.18N 94.77W
02/27/2011 E1.00 INCH LINN KS TRAINED SPOTTER
DIME TO QUARTER SIZED HAIL REPORTED...CORRECTED FOR MOUND
CITY KANSAS
&&
ABAILEYSpecial weather statement, Feb 27, 8:11 PM CST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
811 PM CST SUN FEB 27 2011
MOZ038-039-044-045-053-054-280300-
BATES MO-HENRY MO-JOHNSON MO-LAFAYETTE MO-PETTIS MO-SALINE MO-
811 PM CST SUN FEB 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SALINE AND PETTIS
COUNTIES IN CENTRAL MISSOURI...AND SOUTHEASTERN LAFAYETTE...
JOHNSON...HENRY AND NORTHEASTERN BATES COUNTIES IN WEST CENTRAL
MISSOURI UNTIL 900 PM CST...
AT 806 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A GUST FRONT PRODUCING STRONG WINDS GRAETER THAN 40 MPH. THIS LINE
WAS LOCATED FROM NEAR HIGGINSVILLE TO WARRENSBURG TO URICH...AND
RACING EAST AT 55 MPH.
WIND GUSTS FO 40 TO 45 MPH WILL OCCUR JUST AHEAD OF A LINE OF
THUNDERSTORMS THAT WILL THEMSELVES PRODUCE TORRENTIAL RAINFALL AND
OCCASIONAL CLOUD TO GROUND LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
WARRENSBURG...CONCORDIA...KNOB NOSTER...WHITEMAN AIR FORCE BASE...
CLINTON...SWEET SPRINGS...WINDSOR...SEDALIA...CHILHOWEE...
MONTROSE...LEETON...DEEPWATER...LA MONTE...CALHOUN...HOUSTONIA...
GREEN RIDGE...AULLVILLE...HARTWELL...POST OAK AND LA DUE.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 43 AND 82.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3822 9423 3845 9409 3844 9407 3848 9407
3880 9388 3903 9386 3904 9311 3871 9313
3854 9326 3851 9351 3821 9354
TIME...MOT...LOC 0210Z 279DEG 46KT 3898 9376 3879 9375
3840 9406
BOOKBINDERThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 6:11 PM CST | Special Weather Statement | EAX | Randolph | 34 min |
| Feb 27, 6:44 PM CST | Special Weather Statement | EAX | Randolph | 31 min |
| Feb 27, 7:22 PM CST | Special Weather Statement | EAX | Jackson, Ray | 23 min |
| Feb 27, 7:41 PM CST | Special Weather Statement | EAX | Bates | 34 min |
| Feb 27, 7:51 PM CST | River Flood Warning | EAX | Carroll | 59 hr |
| Feb 27, 8:11 PM CST | Special Weather Statement | EAX | Henry, Johnson, Pettis | 49 min |
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.